Sudafed Pe Sinus Day & Night Tabs 24

BrandsSUDAFED
Catalogue ID:631786
Product Code:9310059065570
Availability:In Stock
  • $17.82
    $10.99

    Save $6.83
General
PE= Phenylephrine
Day & Night Relief.
Day - Non drowsy - Phenylephrine Hydrocloride 5mg, Paracetamol 500mg. Per tablet.
Night - Allows Rest - Phenylephrine Hydrochloride 5mg, Paracetamol 500mg, Chlorpheniramine Maleate 2mg. Per tablet


Indications
Whenever you see the PE logo on our products the main active ingredient is Phenylephrine.
Use this Sudafed PE for
* 24 hour sinus pain relief.
* non drowsy day tablets.
* night tablets for bedtime.


Dosage
Adults and Children 12yrs and over.
Day tabs (red) -2 morning and 2 in the afternoon as necessary.
Night tabs (orange) - 2 in the evening at bedtime as necessary.
Adults stop taking after a few days. Children stop taking after 48 hours. Except on medical advice.
Not to be used in children under 6 years.
Use in children 6 - 11 years only on the advice of a doctor, pharmacist or nurse practitioner


Warnings
If symptoms persist see your doctor.

Do not use
* If you have taken paracetamol.
* If

Write a review

Please login or register to review
The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.
Name
Email